# SDR SWAA2021071431100

- Difficulty date: November 17, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 34,589 hours, 20,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AIR CONDITIONING DISTRIBUTION BAY CENTER RIGHT FLOOR SUPPORT IS CRACKED AT STA540 / REMOVED AND REPLACED FORWARD CARGO AIR CONDITIONING DISTRIBUTION BAY CENTER RIGHT FLOOR SUPPORT PER SRM 51-10-02 AND SRM 51-40-02.
